The high (150/100) pressure is kept for the 3rd week. When taking prescribed drugs from pressure, the lip swells (Quincke's edema). What to do?

The high (150/100) pressure is kept for the 3rd week. When taking prescribed drugs from pressure, the lip swells (Quincke's edema). What to do?

Previous questionOn the 4th day after Postinor, there was a slight pain in the lower abdomen and a slight brown discharge, what could it be?
Next questionWhat education is required from a pharmacist?

answers (3)

Answer 1
January, 2021

You need to go again, maybe the pills are true. I was discharged with a similar pressure (150/85), Consilar - D24, it suited me very much, I am satisfied. And the pressure was normal and there was no allergic reaction. You drink once and it helps for 24 hours. And the dose is small to be well tolerated. Two components in one capsule and the doctor said it also as prevention of cardiovascular complications.

Answer 2
January, 2021

With Quincke's edema, you may have gotten excited. First, tell me what drugs you have been taking. Of course, you need to lower the pressure and at the same time look for the reason for its increase.

Answer 3
January, 2021

Go to the doctor and change the appointment of antihypertensive drugs. Both pressure and an acute allergic reaction are bad for your body, you need to look for an option to do well.

Related question

Is it possible to "take a break" from medications prescribed for life once a week?

Read more

My pressure is kept in the region of 150 to 90 all the time, age 19 years old, weight 84 kg, what can this be connected with?

And will physical activity help? For example, an exercise bike.

Read more

For a week now I have not felt tastes and odors, there is no temperature, a little nasal congestion, the doctor prescribed antiallergic drugs, what should I do?

Read more

What is the medicine for high blood pressure?

Read more

There has always been high blood pressure, and in the last few weeks it has dropped sharply, and remains at a low level. Do I need to raise?

Read more

Ring finger hurts when pressure is applied what to do?

Read more

After taking a course of antidepressants and antipsychotics, insomnia appeared, which lasts for weeks, before taking the drugs this was not. With what it can be connected?

Read more

From time to time during physical exertion, the back of the head hurts very much and there is pressure in the head. It has been going on for a week now, what could it be?

Read more

What to do if the lip is swollen?

Read more

Is it possible for humanity to come to immortality? When? In the next 100 years?

Read more

What explains the positive emotions when falling, for example, among climbers or people jumping high from a bridge?

Read more

What is the best position to take when falling into water from a great height?

Read more

A month has passed since the clavicle surgery. There was swelling near the seam, and after a week the seam turned red and after 2 days it began to fester. What to do?

Read more

After taking Utrozhestan, bleeding increases, pregnancy is 4 weeks. There is no way to go to the hospital yet, I live in the village. What to do?

Read more

What is this "bleeding of unknown origin", which is considered the norm in the first weeks of taking hormonal contraceptives? Where does it come from?

Read more

What will happen to the skin if you do not take a bath for a long time and regularly (a week or more)?

Read more

What applications to use for keeping a to-do list for the day / week

Read more

Is it dangerous to do an enema with great pressure for the sake of pleasure?

Read more

Please, tell me, how bad is it for your health not to take breaks between sets doing 3-4 times a week for 2 hours :)?

Read more

How to leave the infirmary if everything is in order, there was just a lot of MRI pressure and everything is normal, but they prescribed Tia? What are the life hacks that would be released?

Read more